Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality for eigenvalues of Sturm-Liouville problems


Authors: Catherine Bandle and Gérard Philippin
Journal: Proc. Amer. Math. Soc. 100 (1987), 34-36
MSC: Primary 34B25
DOI: https://doi.org/10.1090/S0002-9939-1987-0883397-1
MathSciNet review: 883397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By means of simple transformations, inequalities for eigenvalues corresponding to different boundary conditions are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B25

Retrieve articles in all journals with MSC: 34B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0883397-1
Article copyright: © Copyright 1987 American Mathematical Society